# SDR MASA20220329141

- Difficulty date: October 28, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SH670319963
- Part serial: NA
- Condition: Corroded
- Location: Galley Svc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING OF LOWER SILL AT GALLEY SERVICE DOOR. 
ANGLE MOUNTING OF LOWER SILL AT GALLEY SERVICE DOOR WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01
